MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM 775CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3541708 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Autoimmune Disorder (1732); Capsular Contracture (1761); Seroma (2069)
| Date of Event |
12/01/2013
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6) caucasian female patient who underwent a breast reconstruction revision with two 775cc mentor memoryshape, silicone breast implant has experienced bilateral ruptures, capsular contractures unknown grades, and unexplained systemic symptoms postoperatively, including seroma, pneumothrorax, sunken chest -sjogrens, raynauds, ibs, asthma, and other autoimmune disorders.The patient reported that at the time of the removal of the implant, doctor punctured her lung and caused the pneumothorax.The patient also reported that she went to 35 different doctors in (b)(6) and tested for everything that the doctors prescribed, the result indicated that she didn't have (b)(6), it was dermatomyositis which meant she had to take the implants out.As a result, patient underwent bilateral removal without replacement on (b)(6) 2017.This report relates to the left prosthesis.
Additional Manufacturer Narrative
The complaint device has been retained by the customer, as a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: seroma, rupture, cap con unknown grade.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
(b)(4).